Spectrum of 2-dimensional manifolds

Alois Švec

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 2, page 237-244
  • ISSN: 0011-4642

How to cite


Švec, Alois. "Spectrum of 2-dimensional manifolds." Czechoslovak Mathematical Journal 38.2 (1988): 237-244. <http://eudml.org/doc/13698>.

author = {Švec, Alois},
journal = {Czechoslovak Mathematical Journal},
keywords = {Schrödinger type equation; eigenvalues; Gauss curvature},
language = {eng},
number = {2},
pages = {237-244},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Spectrum of 2-dimensional manifolds},
url = {http://eudml.org/doc/13698},
volume = {38},
year = {1988},

AU - Švec, Alois
TI - Spectrum of 2-dimensional manifolds
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 2
SP - 237
EP - 244
LA - eng
KW - Schrödinger type equation; eigenvalues; Gauss curvature
UR - http://eudml.org/doc/13698
ER -


  1. Barthel D., Kümritz R., Laplacian with a potential, Preprint TU Berlin. MR0636262
  2. Gallot S., Meyer D., Opérateur de courbure et laplacien, J. Math. Pures Appl., 54, 259-284 (1975). (1975) Zbl0316.53036MR0454884
  3. Iwasaki I., Katase K., On the Spectra of Laplace Operator on Λ * ( S n ) , Proc. Japan Acad., 55, Sér. A, 141-145 (1979). (1979) MR0533709

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.